# SDR SWIA202265740

- Difficulty date: April 4, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF "Z" STIFFENER FROM R/H UPPER TRANSCOWL, IT WAS DISCOVERED THAT A CRACK EXISTS AT THETOP HOLE LOCATIION ON THE SKIN DIRECTLY UNDER THE "Z" STIFFENER.     (C CHECK RO 5/23/22)    PERMANENTLY REPAIRED R/H UPPER TRANSCOWL INNER SKIN CRACK REF MHIRJ REO 690-54-21-418 REV -- DATED 2022-04-13. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
